# SDR SWAA2020092417809

- Difficulty date: September 2, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255 RBL 4-LBL 14 WL 207.54.  DENT ON FLIGHT DECK FLOOR AT BS 255 RBL 4 TO LBL 14.  REPAIRED IAW EA NO: 1-A53-33179 REV 1. 55981U 22SEP20.
